# SDR ASOA2015071413331

- Difficulty date: July 10, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 15,828 hours, 10,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS INOPERATIVE OVER LT WING.  SECURED THE CONNECTOR P5300 IAW ESPM 20-26-00.  OPS CHECKED GOOD IAW AMM 33-51-00.
